Both me and my ds have Tourette's. When ds was younger, 6-12 or so, I tried just about every diet and supplement recommended, nothing seemed to do anything at all. Just eating healthy, with not too much sugar and junk, getting enough protein and keeping blood sugar regular seemed to have the best response.
A few things to remember about TS, though, is that age 10 or so is statistically the worst time in terms of tics, the teens years can be bad, and then tics start to wane and disappear for almost everyone in the late teens. Also, TS waxes and wanes, meaning the symptoms can get very bad, and then suddenly lessens or disappear entirely for months or years at a time, only to reappear just as suddenly. This make TS ripe for exploitation by snake oil sellers. It can be very hard to tell if any kind of diet or supplement is "working" for TS, because the tics might be waning on their own and there are some very unscrupulous people who will exploit desperate parents and family (I've met more than a few online, be very wary of anyone promising a "cure, there is no cure for TS, and there really doesn't need to be one.)
Tics usually don't hurt or harm a person, so I describe TS as the only disorder where the main effective treatment is educating other people. The best thing you can do for your brother is create an atmosphere of acceptance around him, and to help him to reduce stress as much as possible (stress is a huge trigger for tics.) Most people with TS experience a distinct reduction in tics while they are deeply engrossed in a hobby or practicing a skill like performing music. Having something like that he enjoys and is very interested in would probably provide more relief than any special diet. A special diet might also make him feel even more different and make him stand out even more with his peers.
As for meds, I would suggest avoiding unless absolutely necessary (self-injurious behavior, etc.) Most meds used for TS have worse side effects than the disorder itself: massive weight gain (my ds gained 5lbs in less than a week on a non-therapeutic dose of Risperdal, a neighbors child gained 60lbs in 2 months), a very low but very real risk of sudden heart failure, fatigue and exhaustion causing the child to sleep 16+ hours a day and lose concentration in class. Basically, most of the meds cause more problems than they solve, and if absolutely needed, should be used for the minimum time possible (again, need to stress that TS waxes and wanes and a lot of docs are not great at taking this into consideration and will put kids on meds for years at a time when maybe they only needed 2 months to get them through a bad patch.)